ON DISCRETE ENERGY DISSIPATION OF MAXWELL'S EQUATIONS IN A COLE-COLE DISPERSIVE MEDIUM

Baoli Yin, Yang Liu, Hong Li, Zhimin Zhang

Journal of Computational Mathematics ›› 2023, Vol. 41 ›› Issue (5) : 980-1002.

Journal of Computational Mathematics ›› 2023, Vol. 41 ›› Issue (5) : 980-1002. DOI: 10.4208/jcm.2210-m2021-0257

ON DISCRETE ENERGY DISSIPATION OF MAXWELL'S EQUATIONS IN A COLE-COLE DISPERSIVE MEDIUM

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2023, 41(5): 980-1002 https://doi.org/10.4208/jcm.2210-m2021-0257

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/